That would make absolutely no sense to me, since its to control blood sugar.
Raising it is not one of the side effects.
I just found this question while searching for an answer to the same question. My blood sugar has gone up from an average of 95 to an average of 125 in the first 5 days taking this drug. I was on Bydureon and will miss the first shot in a few days. Will stay on Invokana until I am sure the Bydureon is out of my system. Maybe a conflict there? Absolutely no change in my constant carb diet either. I hope we are not alone in this.
- Invokana Information for Consumers
- Invokana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invokana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jan 2017 • 2 answers
Updated 14 Dec 2017 • 4 answers
Updated 3 Nov 2017 • 3 answers
Updated 8 Mar 2015 • 2 answers
INCREASED appetite? Ive noticed since starting Invokana, my appetite has increased and not decrease?
Updated 20 May 2015 • 1 answer